MAUDE Adverse Event Report: PERFUSION SYSTEMS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART

PERFUSION SYSTEMS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART
Model Number TSMICS1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G 2.4.Pma/510 k: has not been populated as this device is a class i exempt device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an octopus nuvo tissue stabilizer, it was reported that there was a defect when the customer tried to use the device.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the customer tried to use the device but it was observed that the head was broken.Medtronic received additional information that there was no damage to the packaging (outer box, inner packaging or sterile barrier).No other devices in the same box/shipping container were damaged.
 
Additional Manufacturer Narrative
H6.2 eval code method (fdm/annex b): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OCTOPUS NUVO TISSUE STABALIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19086514
Report Number2184009-2024-00175
Device Sequence Number7112620
Product Code MWS
UDI-Device Identifier00763000543693
UDI-Public00763000543693
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSMICS1
Device Catalogue NumberTSMICS1
Device Lot Number2023110123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date08/07/2024
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown